# SDR CALA2025090308443

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 68,857 hours, 30,937 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SEAT EMERGENCY LIGHT AT SEAT  7 C HAS WIRE LOOSE FROM CONNECTOR. LIGHT IS INOP. BOTH WIRES BROKEN FROM MOLEX CONNECTOR. SEE PIC. UPDATE: FLAGGING SDR REF ESPM 20-56-22-03 AND AMM 33-51-00 RETERMINATED WIRES. PERFORMED OPS TEST OF EMERGENCY LIGHT AT 7C. OPS NORMAL.
